# SDR AALA201707279029

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 5,099 hours, 2,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING LOCATION NEXT TO RIGHT GALLEY DOOR FWD GALLEY.  R & R THE R1 DOOR EXIT LIGHT ASSEMBLY & LENS IAW AMM 33-51-01 OPS CHECKED GOOD.
